Top answers from doctors based on your search:
Disclaimer

why do i always feel nauseous and tired

A 18-year-old female asked:
Dr. Matthew Kozminski
16 years experience Neurology
Not Allergies: Probably not allergic rhinitis. If all of your tests are coming back "normal" it may very well be migraines. Yes, migraines are more than just heada ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Edward Sung
54 years experience Obstetrics and Gynecology
Must see doctor: routine rupture cyst should not last more than one day If bleeding involved few more days Few months is terrible must have Ultrasound, CT scan etc ... Read More
Dr.
A Verified Doctor answered
A US doctor answered Learn more
Related?: If those symptoms were related to the cyst rupture from a few months ago there is a problem and you need to see a doctor. Did you have surgery? might ... Read More
A 34-year-old female asked:
Dr. Donald Collins
41 years experience Family Medicine
See your doctor: Yes could be due to your pill, but there are many other causes. See your doctor to find out what is going on. Good luck!
1
1 thank
Dr. Shari Schabowski
Specializes in Emergency Medicine
The Pill: If these are symptoms of your BCPs they are very unusual and you should definitely change birth control to condoms and stop using the pill. Realisiti ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Cyma Khalily
35 years experience Psychiatry
POSSIBLY: Yes these are possible side effects you can take it after food and give it time for the tiredness to possibly go away or take it after dinner. Let the ... Read More
A 32-year-old member asked:
Dr. Sanjay Jain
34 years experience Internal Medicine
NO: These are not definite signs of anything but associated with a number of illness. See a doctor to find out what is going on with you.
1
1 thank
A 29-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Infection: You most likely have a urinary tract infection.
A 35-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
Are you sure you are: not pregnant? These are signs of pregnancy. Otherwise,you could have a stomach ulcer or gastritis which might produce these symptoms.
2
2 thanks
A 35-year-old female asked:
Dr. Harold Fields
61 years experience Family Medicine
Gastritis: you may have inflammation of the stomach I would suggest trying and antacid after eating or try Pepcid (famotidine) or Tagamet before eating
1
1 thank
A 42-year-old female asked:
Dr. Tracie Leonhardt
29 years experience Emergency Medicine
Check blood sugar: This may be caused by many things, however i would check to see if your blood sugar is fluctuating. This may be a sign that your blood sugar is dropp ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month